Vomiting in my sleep??


7 posts in this topic

I am one and a half years out from my band....Very happy with my results.. but in the past couple months I have some episodes with vomiting in my sleep. I thought maybe it was my GERD, I do take omeprazole daily and I have stopped eating or drinking at least 4 hours before I go to sleep. Do i needto take my meds twice aday or any other suggestions??

Share this post


Link to post
Share on other sites

My friend at work is almost a year out from hers and she started doing this around two weeks ago. Anyways, she finally went to the doctor and he had to unfill her a good bit and said her band had tightened up on its own. So he took out a couple of cc's from her band and gave her less restriction so her stomach could have a rest he said. I am still new at this but i know my friend said after he did that she has not done it since. Wish you the best of luck.

I am one and a half years out from my band....Very happy with my results.. but in the past couple months I have some episodes with vomiting in my sleep. I thought maybe it was my GERD, I do take omeprazole daily and I have stopped eating or drinking at least 4 hours before I go to sleep. Do i needto take my meds twice aday or any other suggestions??

Share this post


Link to post
Share on other sites

call your doctor first thing tomorrow. This is NOT something to mess around with.

Share this post


Link to post
Share on other sites

you know what your right.. i did not even think about the risk of aspiration!

call your doctor first thing tomorrow. This is NOT something to mess around with.

Share this post


Link to post
Share on other sites

Call your doctor ASAP! I used to stop breathing and have this happen before I found out that I have Obstructive sleep Apnea.

Share this post


Link to post
Share on other sites

My doctor said this is a sign that you're too tight and that it needs urgent attention. Hope you feel better soon!

Share this post


Link to post
Share on other sites

You can aspirate and die...don't play around with this...go see your Dr

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.